drug side effect

  1. New Member
    njsurfer507's Avatar
    Join Date
    Jan 2011
    Posts
    17
    Rep Power
    56
    Level
    4
    Lv. Percent
    43.44%

    drug side effect


    hey guys been bodybuilding for about 4 years and put on some serious mass this past summer. 19 years old and went away to college for freshman year. at school i was put on prozac for depression induced by accutane which i took in may. while i took prozac i noticed my chest lost its shape. i have no inner chest anymore and it really does not look how it used to. keep in mind i have a very very gifted chest genetically and it was very well built and had great shape. inner, outer, upper and lower were all built proportionally and it was something i took pride in. it seems now whatever exercises i do i just cant get it back to the way it used to look. ive gotten really self conscious and it made me lose all my motivation in the gym. i eventually stopped going for quite some time and lost 20lbs. of mass. this is the most frustrated i have ever been in my life. i have worked to build my frame for years and it is dissappointing to see it go away for no apparent reason. if you guys have any answers, explanations or opinions on this it would greatly be appreciated. i wanna go see a doctor but im afraid he would not know what the cause was and would just tell me to keep working on it. do you think prozac could have changed my muscle fibers permanently. im scared i might have really screwed up my body and am freaking out. all posts are welcomed. thanks guys!!

  2. Diamond Member
    MidwestBeast's Avatar
    Stats
    6'1"  228 lbs.
    Join Date
    May 2010
    Age
    29
    Posts
    10,049
    Rep Power
    3128069
    Level
    80
    Lv. Percent
    2.48%
    Achievements Posting ProPosting AuthorityActivity AuthorityActivity ProActivity Veteran

    I haven't heard anything like that being caused by Prozac (though I have no experience with it).

    My advice would be to just get back in the gym, switch up your routine to something you enjoy, and just have fun with it. Don't worry about the mirror or scale for a while (easier said than done; believe me, I know). Do this and focus on eating enough and good foods and just run with that for a while.

    It seems like simple advice, but just try not to worry about it and be happy, bro.
    Psalm 34:10 - "The lions may grow weak and hungry, but those who seek the Lord lack no good thing."
    EvoMuse Rep | This is what we've been workin on... | Inspire to Evolve
  3. Senior Member
    MakaveliThaDon's Avatar
    Join Date
    Feb 2003
    Posts
    2,781
    Rep Power
    5919
    Level
    37
    Lv. Percent
    88.86%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by MidwestBeast View Post
    I haven't heard anything like that being caused by Prozac (though I have no experience with it).

    My advice would be to just get back in the gym, switch up your routine to something you enjoy, and just have fun with it. Don't worry about the mirror or scale for a while (easier said than done; believe me, I know). Do this and focus on eating enough and good foods and just run with that for a while.

    It seems like simple advice, but just try not to worry about it and be happy, bro.
    I second this. Great advice by midwest
    •   
       

Similar Forum Threads

  1. 6-oxo side effect possible?
    By Daio in forum Supplements
    Replies: 2
    Last Post: 04-21-2008, 03:07 PM
  2. can anyone help with this ph/ps side effect?
    By romanreid in forum Anabolics
    Replies: 26
    Last Post: 05-31-2006, 03:48 AM
  3. S1+ side effect ?
    By Dumbdude in forum Anabolics
    Replies: 18
    Last Post: 01-19-2004, 06:18 PM
  4. Side Effect?
    By MUSCLEDAD71 in forum Anabolics
    Replies: 3
    Last Post: 04-15-2003, 03:03 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in